How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. John Your Own Question
Dr. John
Dr. John, Texas Veterinarian
Category: Dog Veterinary
Satisfied Customers: 4855
Experience:  Over 14 years of clinical veterinary experience
Type Your Dog Veterinary Question Here...
Dr. John is online now
A new question is answered every 9 seconds

My dog was diagnosed with a staph infection. He was given an

Customer Question

My dog was diagnosed with a staph infection. He was given an antibiotic, but he won't eat this morning and is very lethargic. Is that normal?
JA: I'm sorry to hear that. Could be a lot of things that cause lethargy. The Veterinarian will know how to help your dog. What is the dog's name and age?
Customer: Taco. Not sure of his age, maybe 9-10?
JA: Is there anything else important you think the Veterinarian should know about Taco?
Customer: He has a heart murmur and collapsing trachea and takes benzapril and fluorosimide
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Veterinarian about your situation and then connect you two.
Submitted: 5 months ago.
Category: Dog Veterinary
Expert:  Dr. Stacy replied 5 months ago.
Thank you for your question. My name is***** I have been a small animal veterinarian for 14 years and I'd like to help.Antibiotics can really upset the stomach of some dogs and that might be all that is going on here, but can you tell me a little bit more.... Is the staph infection on the skin? And what antibiotic are you giving? When did you start the antibtiotic?

Related Dog Veterinary Questions